# SDR HNAA2023032400089

- Difficulty date: March 12, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,935 hours, 36,463 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 23 HAS ELONGATED  RIVET HOLES WHERE LH OUTBOARD #1 FLOOR SILL ATTACHES.  REPAIRED IAW SRM 51-40-02 AND 53-00-04
